# SDR B30R2003003

- Difficulty date: June 2, 2003
- Submitted: June 4, 2003
- Operation: General aviation
- Aircraft: N732JF
- Make and model: Cessna T210L
- Aircraft serial: 21061543
- Aircraft time: 5,014 hours, 3,601 cycles
- Engine: Cont IO550*
- Engine time: 309 hours, 200 cycles
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 655465A4
- Condition: Cracked
- Location: Engine
- Part time: 309 hours, 200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ENGINE INSPECTION A MECHANIC NOTED BLUE FUEL STAIN IN THE AREA OF THE NR 1 CYLINDER FUEL DRAIN PORT. BLUE FUEL STAIN WAS REMOVED AND ENGINE FUEL SYSTEM WAS PRESSURIZED. AT THIS TIME FUEL STARTED TO DRIP FROM IN BETWEEN THE FIRST TWO COOLING FINS NEXT TO THE DRAIN PORT. FURTHER INSPECTION OF THE COOLING FIN AREA WITH A BORESCOPE REVEALED TWO HOLES IN THE CYLINDER CASTING WITH A CRACK IN BETWEEN HOLES.
